The Michigan Mathematical Journal

Primes in arithmetic progressions.

H. Davenport and H. Halberstam

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 4 (1966), 485-489.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999608

Digital Object Identifier
doi:10.1307/mmj/1028999608

Mathematical Reviews number (MathSciNet)
MR0200257

Zentralblatt MATH identifier
0171.00901

Subjects
Primary: 10.42

Citation

Davenport, H.; Halberstam, H. Primes in arithmetic progressions. Michigan Math. J. 13 (1966), no. 4, 485--489. doi:10.1307/mmj/1028999608. https://projecteuclid.org/euclid.mmj/1028999608


Export citation

See also

  • See corrigendum: H. Davenport, H. Halberstam. Corrigendum: ``Primes in arithmetic progression''. Michigan Math J. 15 (1968), no. 4, 505.